Log in
Fibromyalgia Action UK
41,430 members53,532 posts

medication advice

Hi Everyone wondering if someone can help me I have just come back from holiday and am suffering with swollen legs and ankles due to the flight which i always do but since i got back i ahve also suffered very bad leg cramps in my feet and shins. someone suggested i take quinine but i am currently on morphine patches and was wondering if it would be safe to take quinine as well any advice greatly appreciated xx

2 Replies
oldestnewest

I use epsom salts in the bath - ideal for cramps. I would imagine the fluid build up is due to being confined in cramped conditions on the plane. It will probably ease once you are able to move around more Sorry can't be of much help but I'm sure someone else with more experience will be along soon.

1 like
Reply

You could try calling your GP for advice on using quinine, or the 111 number. A pharmacist could probably advise, too

There's only a small amount of quinine in tonic water, so although logic tells me that wouldn't be enough to cause a problem, morphine is a strong med and I'm not medically qualified !

You could try magnesium flakes or Epsom salts in a bath, or massage magnesium oil into your feet and legs. Compression socks for short periods might help too.

Reply

You may also like...